# SDR FDEA202405070604

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR31 CROSSBEAM BETWEEN Y1456   AND Y1959 REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR31 CROSSBEAM  BETWEEN   Y1456 AND Y1959 WAS EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM53-10-15-201   FIG212. EO: 6-5100-7-5000 D7 PT1 WAS COMPLETED, TITLE: STRUCTURES - REPAIR CATALOG -   A300 / A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR   WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100
